# SDR CALA2016033195238

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 74,183 hours, 8,449 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT 4C, LT AISLE EMER EXIT LIGHT INOPERATIVE.  FOUND CONNECTOR AT CEILING PANEL NOT CONNECTED.  SECURED CONNECTOR.  OPERATIONS CHECKED OK.
